Record number :
1525999
Title of article :
Weakly Hamiltonian-Connected Vertices in Bipartite Tournaments
Author/Authors :
Bangjensen، نويسنده , , J. and Manoussakis، نويسنده , , Y.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1995
Pages :
20
From page :
261
To page :
280
Abstract :
We characterize those bipartite tournaments which have a hamiltonian path with given unordered endvertices. Our proof gives rise to a polynomial algorithm to decide the existence of such a path and find one, if it exists.
Journal title :
Journal of Combinatorial Theory Series B
Serial Year :
1995
Link To Document :
بازگشت